MathSciNet Relay Station
MathSciNet bibliographic data
MR1768282 05B05
Eslami, Z.; Khosrovshahi, G. B.; Tayfeh-Rezaie, B. On halvings of the $2\text{-}(10,3,8)$ design. Special issue in honor of Professor Ralph Stanton. J. Statist. Plann. Inference 86 (2000), no. 2, 411–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement